# SDR VTZA98220

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6134051
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6591 - IAD-ROA - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO EMERGENCY LIGHTS INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED EMERGENCY BATTERIES.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
